MathSciNet Relay Station
MathSciNet bibliographic data
MR2566563 37H20 (37B30 37G99 37H10 60H10)
Chen, Xiaopeng; Duan, Jinqiao; Fu, Xinchu A sufficient condition for bifurcation in random dynamical systems. Proc. Amer. Math. Soc. 138 (2010), no. 3, 965–973.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement